# SDR UPS02839295

- Difficulty date: August 25, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 71,399 hours, 47,562 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STA 640 SHEAR TIE IS CRACKED BETWEEN LONG 26L TO 27L.  REMOVED SHEAR TIE, FABRICATED AND INSTALLED REPAIR IAW SRM 52-2-0 FIG 2A.
